MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; KNEE STEMS

DEPUY ORTHOPAEDICS INC US ATTUNE; KNEE STEMS
Catalog Number 151216080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Subject id: (b)(6), study no: (b)(4).Clinical adverse event received for fracture (medial femoral condyle) device and procedure (relatedness) device related: possibly procedure related: definitely.Date of event: 01 mar 2018 date of implant: (b)(6) 2018 date of revision: no information provided device location: right.Treatment/impact: none: yes depuy synthes products used: catalog number: 66017569 lot number: 87094695 component type: cement description: no information provided.Catalog number: 150440205 lot number: hc1433 component type: femoral component description: attune knee system revision crs femoral cemented right size 5.Catalog number: 151216080 lot number: h44164 component type: femoral stem description: attune knee system revision cemented stem 16x80mm.Catalog number: 151820038 lot number: 8695634 component type: patella description: attune patella medialized dome 38mm cemented aox.Catalog number: 150640004 lot number: 8641298 component type: tibial base component description: attune knee system revision fixed bearing tibial base cemented size 4.Catalog number: 151700512 lot number: h66856 component type: tibial insert component description: attune knee system revision crs fixed bearing insert aox 12mm size 5.Catalog number: 151304000 lot number: 8602983 component type: tibial stem offset adaptor description: attune knee system revision offset stem adaptor 4mm.Catalog number: 151316060 lot number: h28305 component type: tibial stem description: attune knee system revision pressfit stem 16x60mm.Catalog number: 154705001 lot number: hh4409 component type: femoral lateral distal augment description: attune knee system revision distal femoral augment 4mm cemented size 5.Catalog number: 154905002 lot number: hh2641 component type: femoral medial posterior augment description: attune knee system revision posterior femoral augment 8mm cemented size 5.Catalog number: 154905002 lot number: hj2660 component type: femoral lateral posterior augment description: attune knee system revision posterior femoral augment 8mm cemented size 5.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d4 (lot), d10 concomitant corrected: d4 (primary udi number).

Brand Name
ATTUNE
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24802139
Report Number1818910-2026-06255
Device Sequence Number10682642
Product Code JWH
UDI-Device Identifier10603295043010
UDI-Public(01)10603295043010(10)0008686586
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151216080
Device Lot Number0008686586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE KNEE SYSTEM REVISION OFFSET STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight81 KG